Log In Sign Up

Period?


Forum: June 2013 Playroom

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To June 2013 Playroom LinkBack Topic Tools Search this Topic Display Modes
  #1  
July 23rd, 2013, 11:20 AM
Hopeful2BMommy's Avatar Mega Super Mommy
Join Date: Aug 2012
Posts: 2,253
My bleeding had seemed to be ending. It was super light and orangey. Then, it suddenly turned bright red and looks like a period. It's not heavy like my periods usually are and I only have slight cramping. I took the depo provera shot before leaving the hospital so I don't know if that would effect it. My already low milk supply is much less than usual. Is this my period?
__________________
I'm Amy
Delight yourself in the LORD, and He will give you the desires of your heart. Psalm 37:4
Reply With Quote
  #2  
July 23rd, 2013, 11:29 AM
navywifey2003's Avatar Home Birth Mama
Join Date: Dec 2007
Location: Clovis, CA
Posts: 37,327
Send a message via AIM to navywifey2003
It can be and with the effect on your milk supply its possible. Anything that is still within 6 weeks is usually still considered pp bleeding. However I know Lisa has her period back and she just passed the 6 weeks. It's likely to that the depo may have contributed to your low milk supply as well. I've never heard them starting birth control before leaving after delivery, that's interesting. It might be especially with the start of bc that makes it more likely.
__________________


Reply With Quote
  #3  
July 23rd, 2013, 11:36 AM
QueenCrafty's Avatar Courtney
Join Date: May 2007
Location: North Carolina
Posts: 25,860
I did read that Depo should wait until after 6 weeks pp because it can affect milk supply if given prior. As for a dip in supply with AF, I did experience this the first few months but not after that
__________________
Reply With Quote
  #4  
July 23rd, 2013, 12:06 PM
Hopeful2BMommy's Avatar Mega Super Mommy
Join Date: Aug 2012
Posts: 2,253
If the shot is what caused my low milk supply, could it go up after the 3 months? Or is it just going to be low forever? My doctor recommended the shot so I figured it was fine. He knew I was breastfeeding
__________________
I'm Amy
Delight yourself in the LORD, and He will give you the desires of your heart. Psalm 37:4
Reply With Quote
  #5  
July 23rd, 2013, 12:18 PM
TeresaV's Avatar Mega Super Mommy
Join Date: May 2012
Location: NY State
Posts: 1,744
On a side note, be really careful with Depo. I was on it for years until one of my doctors asked me if I was aware of how it affects calcium depletion. No one ever told me, and I guess it was my bad for not researching it beforehand. It is recommended to not be on it for more than two years, which sucks, because I LOVED it!
__________________







Reply With Quote
  #6  
July 23rd, 2013, 12:19 PM
Hopeful2BMommy's Avatar Mega Super Mommy
Join Date: Aug 2012
Posts: 2,253
I probably won't get it again.
__________________
I'm Amy
Delight yourself in the LORD, and He will give you the desires of your heart. Psalm 37:4
Reply With Quote
  #7  
July 23rd, 2013, 01:13 PM
navywifey2003's Avatar Home Birth Mama
Join Date: Dec 2007
Location: Clovis, CA
Posts: 37,327
Send a message via AIM to navywifey2003
It's possible that it can once it clears your system. I'm more surprised they gave it before 6 weeks pp.
__________________


Reply With Quote
  #8  
July 23rd, 2013, 06:28 PM
Joanne Nicole's Avatar Mega Super Mommy
Join Date: Nov 2012
Location: Mississauga, Ontario
Posts: 1,037
Another side note about Depo... I gained 30 lbs after the first shot, and DD was conceived several weeks before I was due to go back for the next shot.
__________________

Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 07:20 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0